Seperable maximal pluriharmonic functions in two complex variables.
Mathematica Scandinavica, Tome 81 (1998) no. 2, pp. 260-268
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
plurisubharmonic function, maximal plurisubharmonic function, complex Monge-Ampère operator
@article{MS2_1998__81_2_167441,
author = {Ulf Backlund and Leif Persson},
title = {Seperable maximal pluriharmonic functions in two complex variables.},
journal = {Mathematica Scandinavica},
pages = {260--268},
year = {1998},
volume = {81},
number = {2},
zbl = {0901.32011},
url = {http://geodesic.mathdoc.fr/item/MS2_1998__81_2_167441/}
}
Ulf Backlund; Leif Persson. Seperable maximal pluriharmonic functions in two complex variables.. Mathematica Scandinavica, Tome 81 (1998) no. 2, pp. 260-268. http://geodesic.mathdoc.fr/item/MS2_1998__81_2_167441/